On the value of information in the presence of moral hazard
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Review of Economic Design.
Volume (Year): 10 (2007)
Issue (Month): 4 (March)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/10058/index.htm
Find related papers by JEL classification:
- D81 - Microeconomics - - Information, Knowledge, and Uncertainty - - - Criteria for Decision-Making under Risk and Uncertainty
- D8 - Microeconomics - - Information, Knowledge, and Uncertainty
- C7 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Aloisio Araújo & Humberto Moreira, 2000.
"A general Lagrangian approach for non-concave moral hazard problems,"
Textos para discussÃ£o
425, Department of Economics PUC-Rio (Brazil).
- Araujo, Aloisio & Moreira, Humberto, 2001. "A general Lagrangian approach for non-concave moral hazard problems," Journal of Mathematical Economics, Elsevier, vol. 35(1), pages 17-39, February.
- Araújo, Aloísio Pessoa de & Moreira, Humberto Ataíde, 2001. "A General Lagrangian Approach For Non-Concave Moral Hazard Problems," Economics Working Papers (Ensaios Economicos da EPGE) 426, FGV/EPGE Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil).
- Araújo, Aloísio Pessoa de & Moreira, Humberto Ataíde, 2000. "A General Lagrangian Approach for Non-Concave Moral Hazard Problems," Economics Working Papers (Ensaios Economicos da EPGE) 390, FGV/EPGE Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil).
- Paul Milgrom & Ilya Segal, 2002. "Envelope Theorems for Arbitrary Choice Sets," Econometrica, Econometric Society, vol. 70(2), pages 583-601, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.